# SDR USAA920081542

- Difficulty date: August 12, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 56,679 hours, 38,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C105922
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN-C19 - MAJOR REPAIR - EXFOLIATION CORROSION ON FLOOR SUPPORT AT BS 947 TO BS 967, RBL 8.  REPLACED FLOOR SUPPORT AT BS 947 TO BS 967, RBL 8 IAW B737 SRM 51-40-02-0G.  (S)
